# SDR UPS204068

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER AT STA 1125 STR 2 LT.  FABRICATED NEW PARTS AND INSTALLED WITH FASTENERS IAW SRM 51-30-2, 53-10-3, 51-20-4.
